# SDR ASAA1148973

- Difficulty date: January 12, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 41,570 hours, 23,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655548426
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT RAIL AT BS 500G IS CORRODED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGED SECTION FABRICATED REPAIR PARTS AND INSTALLED IAW B737 400 SRM 53 00 53 FIG 201.
